MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA CMPRH,ENG LNG,LO V,DISS,K; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA CMPRH,ENG LNG,LO V,DISS,K; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire complaint number (b)(4).The device was not returned to vyaire; however, vyaire technical support team arrived at site and checked unit operation.The reported error could not be duplicated.Unit was working to manufacturing specifications.
 
Event or Problem Description
A customer contacted vyaire medical to report that they encountered a high fio2 and low fio2 alarms continuously on the avea ventlator.At this time, it is unknown if there was any patient involvement or harm.

Brand Name
AVEA CMPRH,ENG LNG,LO V,DISS,K
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11873803
Report Number2021710-2021-13956
Device Sequence Number3215311
Product Code CBK
UDI-Device Identifier10846446000023
UDI-Public(01)10846446000023(11)20051215
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue Number17210-00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1